Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Right side abdominal pain on eating potato, burning. Acidity? Suggest

Hi Doctors, I will be very much relaxed if some one could help me out on this problem. I have been to united kingdom 3 years before for my higher studies. I was normal on the first year in uk, but from the second year on wards, when ever i eat potato I get pain on my right side abdomen . The pain will last for 2 hours. then after few months, when ever i eat fully, I get severe right side abdominal pain (just above stomach ). From there on, it is persisting till now (that is from the past 2 years). I am getting right abdominal pain (not exactly abdomen but it is just above stomach and pain is on right side). Once i get that pain, it will be like burning inside on that area and the skin turns red. if i press that area, it pains and i can feel a burning pain inside. Some people say its a gastric problem, i need avoid spicy and oily foods. But when i checked online, there are many reasons for this pain. Am confused. Actually, i consulted a doctor in uk, they said i need to go for endoscopy test but i dint do that yet. And one more doctor said it might be an acidic problem. So any suggestions or advice please? Madhavan
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  1039
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Cap. Ocid once a day in early morning with one glass of water.
Tab. Zintec 300 mg twice a day.
Syp. Digest 2tsf tds
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor